# SDR WXOA99007

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 99122439
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, PERFORMED NDT HFEC INSPECTION PER OPS 4.735.  RESULTS OF INSPECTION DETECTED CRACK ON ANGLE P/N 9912243-9 AT THE LEFT PYLON LOWER FRONT SPAR STATION Y781/Z20.  REMOVED CRACKED ATTACH ANGLE AND INSTALLED NEW ANGLE PER DC-9 SERVICE BULLETIN DC9-53-150 AND DC-9 SRM 51-30-1, 51-30-2 AND 51-20-0.  (M)
